# SDR HNAA2019051600144

- Difficulty date: April 30, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 38,073 hours, 33,195 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: RELAY K0058 FAILED INSPECTION UNDER FCD1-30-16-0276. ACTION TAKEN: R&R RELAY IAW AMM 20-13-02-0001400-801-A. OPS CHECK GOOD.
